Alert archive / Indiana / Flash Flood Warnings in 2011

Flash Flood Warning 20, NWS Indianapolis, IN

April 27, 20115 counties in Indiana

NWS Indianapolis, IN issued this flash flood warning at Apr 27, 2011, 12:48 AM EDT for 5 counties in Indiana. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2011, 12:48 AM EDT (04:48 UTC)
Expired
Apr 27, 2011, 5:30 AM EDT
In force
5 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Bartholomew County, IN, Brown County, IN, Decatur County, IN, Jackson County, IN, Jennings County, IN

The radar

The Indianapolis radar (KIND), 93 km from the middle of the area, began a volume at 04:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 3:35 AM EDTFLASH FLOODSeymour, INU.S. HIGHWAY 31 FLOODED UNDER A RAILROAD TRUSSLE AND OTHER ROADS FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 167 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.8 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 781 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 255 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
781 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
622 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
255 m²/s²
0-3 km storm-relative helicity
275 m²/s²
Significant tornado parameter
1.2
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

299 
WGUS53 KIND 270448
FFWIND
INC005-013-031-071-079-270930-
/O.NEW.KIND.FF.W.0020.110427T0448Z-110427T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1248 AM EDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BARTHOLOMEW COUNTY IN CENTRAL INDIANA...
  BROWN COUNTY IN SOUTH CENTRAL INDIANA...
  JACKSON COUNTY IN SOUTH CENTRAL INDIANA...
  JENNINGS COUNTY IN SOUTHEAST INDIANA...
  SOUTHERN DECATUR COUNTY IN CENTRAL INDIANA...

* UNTIL 530 AM EDT

* AT 1246 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  NUMEROUS THUNDERSTORMS WITH HEAVY RAINFALL LIFTING NORTHEAST       
  TOWARDS THE WARNED AREA. AN ADDITIONAL 1 TO 2 INCHES OF RAIN IS
  EXPECTED OVER WELL SATURATED AND FLOODED AREAS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...COLUMBUS...
  SEYMOUR...BROWNSTOWN...NASHVILLE...NORTH VERNON AND VERNON.

THIS WARNING INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 37 AND 72.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3872 8591 3875 8592 3876 8605 3878 8609
      3877 8629 3898 8629 3901 8633 3904 8634
      3905 8638 3924 8639 3929 8530 3926 8532
      3919 8545 3892 8546 3891 8554 3881 8565
      3882 8574 3880 8581 3872 8587

$$

KOCH
3 follow-up statements
322 
WGUS73 KIND 270712
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
312 AM EDT WED APR 27 2011

INC005-013-031-071-079-270930-
/O.CON.KIND.FF.W.0020.000000T0000Z-110427T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BARTHOLOMEW-BROWN-DECATUR-JACKSON-JENNINGS-
312 AM EDT WED APR 27 2011

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR JACKSON...JENNINGS...
BROWN...BARTHOLOMEW AND SOUTHERN DECATUR COUNTIES UNTIL 530 AM EDT...

AT 306 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS ACROSS THE WARNED AREA. RADAR ESTIMATED AROUND AN INCH
WITH LOCALLY HIGHER AMOUNTS HAS FALLEN ACROSS SOUTHERN PARTS OF THE 
WARNED AREA OVER THE LAST THREE HOURS. ANOTHER INCH OR TWO IS 
POSSIBLE OVERNIGHT.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
COLUMBUS...SEYMOUR...BROWNSTOWN...NASHVILLE...NORTH VERNON AND
VERNON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3872 8591 3875 8592 3876 8605 3878 8609
      3877 8629 3898 8629 3901 8633 3904 8634
      3905 8638 3924 8639 3929 8530 3926 8532
      3919 8545 3892 8546 3891 8554 3881 8565
      3882 8574 3880 8581 3872 8587

$$

KOCH
305 
WGUS73 KIND 270844
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
444 AM EDT WED APR 27 2011

INC005-013-031-071-079-270930-
/O.CON.KIND.FF.W.0020.000000T0000Z-110427T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BARTHOLOMEW-BROWN-DECATUR-JACKSON-JENNINGS-
444 AM EDT WED APR 27 2011

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR JACKSON...JENNINGS...
BROWN...BARTHOLOMEW AND SOUTHERN DECATUR COUNTIES UNTIL 530 AM EDT...

AT 441 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR HAS ESTIMATED FROM 1 
TO 2 INCHES OF RAIN HAS FALLEN OVERNIGHT ACROSS PARTS OF THE WARNED 
AREA. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
COLUMBUS...SEYMOUR...BROWNSTOWN...NASHVILLE...NORTH VERNON AND
VERNON.

AT 335 AM EDT...LAW ENFORCEMENT REPORTED U.S. HIGHWAY 31 WAS FLOODED 
UNDER A RAILROAD TRESTLE IN SEYMOUR...AND THERE WERE OTHER ROADS 
FLOODED AS WELL ACROSS JACKSON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3872 8591 3875 8592 3876 8605 3878 8609
      3877 8629 3898 8629 3901 8633 3904 8634
      3905 8638 3924 8639 3929 8530 3926 8532
      3919 8545 3892 8546 3891 8554 3881 8565
      3882 8574 3880 8581 3872 8587

$$

KOCH
967 
WGUS73 KIND 270923
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
523 AM EDT WED APR 27 2011

INC005-013-031-071-079-270937-
/O.EXP.KIND.FF.W.0020.000000T0000Z-110427T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BARTHOLOMEW-BROWN-DECATUR-JACKSON-JENNINGS-
523 AM EDT WED APR 27 2011

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR JACKSON...
JENNINGS...BROWN...BARTHOLOMEW AND SOUTHERN DECATUR COUNTIES WILL BE
ALLOWED TO EXPIRE AT 530 AM EDT...

A FLOOD WARNING WILL BE ISSUED AT 530 AM EDT REPLACING PARTS OF THE 
FLASH FLOOD WARNING. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT 
IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3872 8591 3875 8592 3876 8605 3878 8609
      3877 8629 3898 8629 3901 8633 3904 8634
      3905 8638 3924 8639 3929 8530 3926 8532
      3919 8545 3892 8546 3891 8554 3881 8565
      3882 8574 3880 8581 3872 8587

$$

KOCH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Apr 26, 11:15 PM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Apr 26, 11:15 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1115 PM EDT TUE APR 26 2011

.UPDATE...
THE NEAR TERM SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
LAST IN A SERIES OF LOW PRESSURE SYSTEMS...AND PROBABLY THE MOST
INTENSE...IS EXPECTED TO MOVE THROUGH THE LOCAL AREA ON WEDNESDAY.
IN THE WAKE OF THIS SYSTEM...HIGH PRESSURE IS EXPECTED TO BUILD INTO
THE AREA TOWARDS THE END OF THE WEEK. ANOTHER FRONTAL SYSTEM IS
EXPECTED TO MOVE THROUGH LATE IN THE WEEKEND. HIGH PRESSURE WILL
THEN BUILD IN FOR EARLY NEXT WEEK.

&&

.NEAR TERM /REST OF THIS TONIGHT/...
NEXT DISTURBANCE TO AFFECT THE AREA CURRENTLY MOVING ACROSS WRN KY.
APPEARS WARM ADVECTION AND LIFT WITH THIS NEXT FEATURE SHOULD
BEGIN IN EARNEST ACROSS THE AREA AFTER 270600Z...SO THINK THE NEXT
WIDESPREAD HEAVY RAIN THREAT WON/T ARRIVE LOCALLY UNTIL THE EARLY
MORNING HOURS ON WEDNESDAY. WILL GO WITH CHANCE OR SCATTERED POPS
UNTIL AFTER MIDNIGHT...WITH THE HIGH POPS/HEAVY RAIN THREAT DURING
THE PRE DAWN HOURS WEDNESDAY.

LOW LEVEL THICKNESSES SUGGEST THE GFS MOS LOWS TONIGHT MAY BE A BIT
ON THE COOL SIDE...ESPECIALLY CONSIDERING DEVELOPING WARM ADVECTION
PATTERN LATER TONIGHT. WILL NUDGE UP THE GUIDANCE A BIT.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
LAST...AND PROBABLY THE STRONGEST...WAVE EXPECTED TO EJECT NORTHEAST
ACROSS THE AREA WEDNESDAY AFTERNOON AND EVENING. STILL SOME VARIANCE
IN THE TRACK AND TIMING OF THE SURFACE SYSTEM...BUT THE MODELS SEEM
TO BE CONVERGING ON A TRACK ACROSS SOUTHERN ILLINOIS INTO NORTHWEST
INDIANA. WILL PROBABLY STILL BE SEEING WIDESPREAD...POTENTIALLY
HEAVY...RAINFALL INTO THE MID TO LATE MORNING HOURS ON WEDNESDAY.
MAY BE A RELATIVE LULL IN THE PRECIPITATION THREAT FROM THE LATE
MORNING INTO THE MID AFTERNOON HOURS WEDNESDAY...BEFORE A RENEWED
THREAT ASSOCIATED WITH COLD FRONT. DEEP LAYER SHEAR OVER THE WARM
SECTOR PROGGED TO BE VERY STRONG WEDNESDAY AFTERNOON...WITH GOOD
ALIGNMENT OF THE LOW AND MID LEVEL JETS...SO SEVERE POTENTIAL
CONTINUES TO BE A REAL CONCERN ON WEDNESDAY. PROXIMITY TO SURFACE
LOW TRACK MAY LIMIT THE INSTABILITY AND RESULTANT SEVERE THREAT
SOMEWHAT...ESPECIALLY OVER THE NORTHWEST ZONES.

WILL CONTINUE WITH HIGH POPS/HEAVY RAIN MENTION THROUGH WEDNESDAY.
WILL PROBABLY MENTION SEVERE FOR WEDNESDAY AS WELL...ESPECIALLY IN
THE SOUTH AND EAST. GIVEN THE FACT THAT THE COLD FRONT WILL STILL
BE IN THE PROCESS OF PUSHING THROUGH THE FORECAST AREA DURING THE
EARLY EVENING HOURS...WILL KEEP LIKELY POPS GOING INTO THE EVENING
IN THE EAST...OTHERWISE CHANCE POPS ARE IN ORDER. BACK END OF THE
LONG WAVE TROUGH MAY STILL BE IN THE AREA BY THURSDAY...SO WILL
KEEP CHANCE POPS FOR SHOWERS IN THE FORECAST AT THAT TIME. LOOKS
LIKE TROUGH WILL BE FAR ENOUGH EAST OF AREA BY THURSDAY NIGHT TO
GO DRY BY THEN.

LOW LEVEL THICKNESSES SUGGEST THE GFS MOS HIGHS FOR WEDNESDAY MAY BE
A LITTLE OF THE WARM SIDE BOTH WEDNESDAY AND THURSDAY. WILL NUDGE
THE GUIDANCE HIGHS DOWN A BIT IN THOSE PERIODS. GUIDANCE LOWS LOOK
REASONABLE.

&&

.LONG TERM /FRIDAY THROUGH NEXT TUESDAY/...
ENSEMBLE DATA SUGGEST A PROGRESSIVE UPPER PATTERN DURING THIS
PERIOD. SOME UPPER RIDGING SHOULD BE OVER THE AREA AT THE BEGINNING
OF THE LONG TERM AS THE MIDWEEK SYSTEM WILL BE PUSHING OFF TO THE
EAST. NEXT TROUGH SHOULD BE MOVING INTO THE GREAT LAKES AND OHIO
VALLEY LATE IN THE WEEKEND. THIS TROUGH WILL CONTINUE MOVING EAST
TOWARDS THE EAST COAST BY NEXT TUESDAY...LEAVING WEST TO NORTHWEST
UPPER FLOW IN ITS WAKE.

ENSEMBLES SUGGEST LITTLE THREAT FOR PRECIPITATION ON FRIDAY INTO
MOST OF SATURDAY WITH UPPER RIDGING MOVING THROUGH. WILL GO DRY
DURING THOSE PERIODS. WILL CONTINUE WITH CHANCE POPS FROM SATURDAY
NIGHT THROUGH SUNDAY NIGHT WITH FRONT MOVING THROUGH. SOME ENSEMBLES
SUGGEST A LINGERING PRECIPITATION THREAT INTO MONDAY...BUT GIVEN THE
PROGRESSIVE NATURE OF THE FLOW...WILL KEEP THE EARLY NEXT WEEK
PERIOD DRY FOR NOW.

&&

.AVIATION /FOR 280600Z/...
FOR WEDNESDAY...LOW PRESSURE WILL CROSS INDIANA FROM SOUTHWEST TO
NORTHWEST. WIDESPREAD THUNDERSTORMS DEVELOPING WITH CEILINGS
BECOMING IFR AT TIMES. VISIBILITIES MAINLY MVFR IN RAIN AND FOG...BUT
OCCASIONALLY IFR IN THE HEAVY RAIN AND TSTMS. THERE SHOULD BE A
LULL LATE THIS MORNING/EARLY THIS AFTERNOON IN BETWEEN WAVES
WHERE FLIGHT CATEGORIES MAY IMPROVE SOMEWHAT...AND THIS WAS
DEPICTED IN THE TAFS. LATE WED SOUTH TO SOUTHWEST WINDS WILL
INCREASE SHARPLY WITH SPEEDS 20 KNOTS AND GUSTS TO AT LEAST 30
KNOTS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SYNOPSIS...JAS
NEAR TERM...JAS/SMF
SHORT TERM...JAS
LONG TERM....JAS
AVIATION...SMF
Hazardous weather outlook, Apr 26, 7:16 PM EDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
716 PM EDT TUE APR 26 2011

INZ021-028>031-035>049-051-272330-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-
716 PM EDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS WILL BE LIKELY THROUGH MIDNIGHT WITH DAMAGING
WINDS...LARGE HAIL...FREQUENT LIGHTNING...HEAVY DOWNPOURS...AND
ISOLATED TORNADOES.

ADDITIONAL WIDESPREAD AND HEAVY RAINFALL WILL ARRIVE AFTER
MIDNIGHT WITH TOTAL AMOUNTS OF 1 TO 2 INCHES THROUGH WEDNESDAY
MORNING. AREAS SOUTH OF INTERSTATE 70 WILL BE MOST PRONE TO FLASH
FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 8 PM EDT
WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SEVERE THUNDERSTORMS ARE LIKELY AGAIN ON WEDNESDAY AFTERNOON AND
EVENING. THE MAIN THREATS WILL BE DAMAGING WINDS...LARGE
HAIL...FREQUENT LIGHTNING...HEAVY DOWNPOURS...AND TORNADOES. IN
ADDITION...FLASH FLOODING WILL REMAIN A THREAT...ESPECIALLY SOUTH
OF INTERSTATE 70.

ADDITIONAL THUNDERSTORMS WITH HEAVY RAIN WILL BE POSSIBLE LATE
SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.  ADDITIONAL
ACTIVATION MAY BE NEEDED LATE TONIGHT THROUGH WEDNESDAY.

SPOTTERS ARE ENCOURAGED TO CALL IN ANY REPORTS OF FLOODING OR
SEVERE WEATHER THROUGH THE NEXT FEW DAYS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ052>057-060>065-067>072-272330-
CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-
BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
716 PM EDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS WILL BE LIKELY THROUGH MIDNIGHT WITH DAMAGING
WINDS...LARGE HAIL...FREQUENT LIGHTNING...HEAVY DOWNPOURS...AND
ISOLATED TORNADOES.

FLASH FLOODING WILL ALSO BE A MAIN THREAT AS ADDITIONAL RAINFALL
ARRIVES OVERNIGHT. 1 TO 2 INCHES OF RAINFALL CAN BE EXPECTED
THROUGH WEDNESDAY MORNING. A FLASH FLOOD WATCH CONTINUES THROUGH
8 PM EDT WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SEVERE THUNDERSTORMS ARE LIKELY AGAIN ON WEDNESDAY AFTERNOON AND
EVENING. THE MAIN THREATS WILL BE DAMAGING WINDS...LARGE
HAIL...FREQUENT LIGHTNING...HEAVY DOWNPOURS...AND TORNADOES.

THE POTENTIAL FOR SIGNIFICANT WIDESPREAD FLOODING ALONG RIVERS WILL
CONTINUE WITH ANY ADDITIONAL RAINFALL ON WEDNESDAY.

ADDITIONAL THUNDERSTORMS WITH HEAVY RAIN WILL BE POSSIBLE LATE
SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.  ADDITIONAL
ACTIVATION MAY BE NEEDED LATE TONIGHT THROUGH WEDNESDAY.

SPOTTERS ARE ENCOURAGED TO CALL IN ANY REPORTS OF FLOODING OR
SEVERE WEATHER THROUGH THE NEXT FEW DAYS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

TDUD

In the hours before

Local storm report, Apr 26, 8:06 PM EDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
806 PM EDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             4 ENE MITCHELL          38.76N 86.41W
04/26/2011  E1.00 INCH       LAWRENCE           IN   TRAINED SPOTTER

&&

SMFLECHT

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 8:26 PM EDTSevere Thunderstorm WarningINDCarroll34 min
Apr 26, 9:21 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke39 min
Apr 26, 9:34 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Tippecanoe41 min
Apr 26, 11:35 PM EDTFlash Flood WarningINDDaviess, Greene, Knox, Lawrence, Martin, Monroe and 1 more5 hr
Apr 26, 11:42 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Knox, Sullivan24 min
Apr 27, 1:10 AM EDTSevere Thunderstorm WarningINDDecatur, Jennings50 min
Apr 27, 2:06 AM EDTSpecial Weather StatementINDClinton, Howard, Tipton39 min
Apr 27, 5:32 AM EDTAreal Flood WarningINDBartholomew, Jackson, Jennings30 hr
Apr 27, 7:04 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Marion41 min
Apr 27, 7:05 PM EDTTornado WarningINDBoone, Hendricks, Marion40 min

Nearby

Flash Flood Warnings in Indiana, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.